# SDR VNAA2010010400001

- Difficulty date: January 2, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 14,166 hours, 14,717 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A SMOKE TOILET MESSAGE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO DAY LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT USING THE AIRCRAFT MAINTENANCE MANUAL.  NO DEFECTS WERE NOTED AND AIRCRAFT WAS RELEASED FOR SERVICE.
